# SDR 00FDEA00653

- Difficulty date: September 12, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt & Lt
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, THROTTLES ADV, EPR & N1 REACH TOGA THRUST, HAD LOUD BOOM FOLLOWED BY SLIGHT YAW 10 DEG TO RT.  SUSPECT SIDE WIND.  BOTH ENG RUN AT T/O PWR FOUND NORM.  VISUALLY CHECK ENG TURBINES AND FANS, OK.
